MathSciNet Relay Station
MathSciNet bibliographic data
MR2527273 93E11 (93B35 93C55)
Wei, Guoliang; Wang, Zidong; Shu, Huisheng Robust filtering with stochastic nonlinearities and multiple missing measurements. Automatica J. IFAC 45 (2009), no. 3, 836–841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement